# SDR ASAA9980185

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Out Of Position
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 320 - AFTER ARRIVAL, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  RESEATED FORWARD UPPER LATCH PIN AND OPERATED NORMALLY.  (M)
